# SDR SWAA2016062953345

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 56,906 hours, 33,372 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: 149A7610
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL AFT OUTBOARD WING TO BODY FILLET FAIRING UPPER AND LOWER CHORD WEB CRACKED.  R&R WEB IAW DWG AND SRM.
